Electron. J. Diff. Equ., Vol. 2015 (2015), No. 30, pp. 1-11.

Positive radially symmetric solution for a system of quasilinear biharmonic equations in the plane

Joshua Barrow, Robert DeYeso III, Lingju Kong, Frank Petronella

We study the boundary value system for the two-dimensional quasilinear biharmonic equations
 \Delta (|\Delta u_i|^{p-2}\Delta u_i)=\lambda_iw_i(x)f_i(u_1,\ldots,u_m),\quad 
 x\in B_1,\cr
 u_i=\Delta u_i=0,\quad x\in\partial B_1,\quad i=1,\ldots,m,
where $B_1=\{x\in\mathbb{R}^2:|x|<1\}$. Under some suitable conditions on $w_i$ and $f_i$, we discuss the existence, uniqueness, and dependence of positive radially symmetric solutions on the parameters $\lambda_1,\ldots,\lambda_m$. Moreover, two sequences are constructed so that they converge uniformly to the unique solution of the problem. An application to a special problem is also presented.

Submitted September 12, 2014. Published January 30, 2015.
Math Subject Classifications: 35J48, 35J92, 31A30.
Key Words: Positive radially symmetric solution; biharmonic equation; uniqueness; dependence; cone; mixed monotone operator.

Show me the PDF file (248 KB), TEX file, and other files for this article.

Joshua Barrow
Department of Mathematics
Southern Adventist University
Collegedale, TN 37315, USA
email: joshuabarrow@southern.edu
Robert DeYeso III
Department of Mathematics
University of Tennessee at Martin
Martin, TN 38238, USA
email: robldeye@ut.utm.edu
Lingju Kong
Department of Mathematics
University of Tennessee at Chattanooga
Chattanooga, TN 37403, USA
email: Lingju-Kong@utc.edu
Frank Petronella
Department of Mathematics
Baylor University
Waco, TX 76798, USA
email: Frank_Petronella@baylor.edu

Return to the EJDE web page